Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have PCOS, taking gluformin, thyronorm and krimson. Why do I have bleeding?

Hello Doctor, my age is 32 weight is 57 kgs & height is 5 2 ...I have PCOS for last 10 years and im taking treatment for the same (earlier i ve taken meds like loette etc for treatment). I got married 2 years back n now i want to conceive. I m already taking gluformin1000XL(for PCOS; taking the tablet since 6 months), thyronorm 50 mcg(as i have hypothyroidism which was detected 1 year back), & krimson 35(taking for the 1st time) problem is tht its been just 12 days since i m taking krimson 35 (1st cycle) and sometimes (like say on alternate days) i m having slight bleeding (say 4-5 drops)....i understand tht my periods should start only after completing the course (ie 21 days)....what is this bleeding due to? pls let me know if you need any more details.. regards rekha
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Rekha, Krimson-35 is given in Polycystic Ovarian Syndrome to regularise cycles, reduce appearance of body hair and acne ,but it will not aid conception. In the beginning, with Krimson, you are likely to have spotting or breakthrough bleeding which will become less with time and continued usage. Both Gluformin and Thyonorm would help you conceive and should be continued even till after pregnancy. However, in my opinion you should consult your gynaecologist about starting ovulation inducing drugs instead of Krimson as it would help your desire for conception more.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor